I've been on Canasa now for about 7 months. The Canasa has worked well for me and I pretty much know the times of the day that I'll need to go to the bathroom. Over the last few months I've missed a dose here or there (I've fallen asleep before I've had a chance to take it). What has me concerned is that when I've missed a dose, the next day my BMs are delayed -- when I take it I have 2 BMs within the first two hours of waking up....when I've missed a dose I might not have a BM until 3 or 4 pm (which was actually my old normal before I had any stomach issues). Since in many regards it's a positive change, I keep telling myself I shouldn't be concerned but I can't help but wonder if somehow my body has become dependent on the Canasa (it doesn't make sense, since I believe Canasa is just mesalamine, but the thought keeps crossing my mind). Since I've only missed one dose at a time, I'm not sure what would happen on the 2nd day without taking it. I'm not scheduled to see my doctor for another 2 or 3 months and hadn't put the pieces together last time I saw her, but will ask about it on my next visit. In the meantime, has anyone else has noticed a similar pattern?
34 - Diagnosed with Crohn's in Nov. '05
Current Meds: Apriso, Canasa, Methotrexate, Pamine Forte, Aciphex, Domperidone, Folic Acid, Restasis, Plaquenil, Doxepin, Xyzal, Zyrtec, Zantac, VSL#3, Calcium, Vitamin D, Centrum, Digestive Enzymes, Thera-tears Omega 3 Supplement, Co-Enzyme Q10
Gluten free since Aug. '03